# SDR SWAA2023121125682

- Difficulty date: November 22, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE W3142-0456-20 FOUND DEPINNED FROM GD3664 (MARKED) WIRE LOCATED AT STA767<[01] REPINNED WIRE W3142-0456-20 TO GD3664 PER SWPM 20-90-15. PERFORMED GOOD GROUND CHECK OF WIRE W3142-0456-20 AT CONNECTOR D11338 IAW WDM 33-51-14 AND PERFORMED GOOD EMERGENCY LIGHTS TEST OF AISLE LIGHT STA790 WL274 LBL30 IAW AMM 33-51-00-710-801.;[02] CERTIFIED ACTION 1.
